# SDR DALA1316326710

- Difficulty date: June 24, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 44,455 hours, 16,352 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N293217
- Condition: Corroded
- Location: Bs 324 Rbl45-54
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN FLOORBEAM UPPER TEE AT BS 324 BETWEEN RBL 45 AND RBL 54.  ACCOMPLISHED REPAIR IAW SRM 53-10-08, REPAIR 1.  PARTIAL UPPER TEE REPLACEMENT.
